MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/SM/10 DEG/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/SM/10 DEG/RIGHT; PLATE, FIXATION, BONE
Model Number 02.211.234
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional pro-code, hwc.The device was received.Synthes sales rep.The investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, during a routine incoming inspection, the variable angle locking compression plate first metatarsophalangeal (mtp) was found bent.There was no patient involvement.  this complaint involves one (1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6 investigation summary the 2.4/2.7mm va-lcp first mtp fusion pl/sm/10 deg/right (p/n 02.211.234 lot 9940289) was received showing no defects or deformities.The plate was not observed to have any bending deformity.The plate is manufactured with a precontour for application.No expansion or thinning of the plate material was observed to indicate any bending.The complaint is not confirmed dimensional inspection: drawing: 2.4mm/2.7mm va-lcp first mtp fusion plate , feature: cross section k-k, plate thickness, specification: 1.8 mm +/- 0.1 mm, measured dimension: 1.75 mm, result: conforming, measurement device: caliper ca802.The following drawing, reflecting the current and manufactured revision, was reviewed.- 2.4mm/2.7mm va-lcp first mtp fusion plate during the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.The complaint condition is not confirmed for the 2.4/2.7mm va-lcp first mtp fusion pl/sm/10 deg/right (p/n 02.211.234 lot 9940289) as the plate was not observed to have any bending deformity.It is possible that during routine inspection, the reporter thought that the plate was not manufactured with a precontour.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H4 device history review part number: 02.211.234, lot number: 9940289, part manufacture date: 09-nov-2015, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.4/2.7mm va-lcp first mtp fusion pl/sm/10 deg/right product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4/2.7MM VA-LCP FIRST MTP FUSION PL/SM/10 DEG/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8718017
Report Number2939274-2019-58784
Device Sequence Number2268200
Product Code HRS
UDI-Device Identifier10886982054180
UDI-Public(01)10886982054180
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.234
Device Catalogue Number02.211.234
Device Lot Number9940289
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/17/2019
Patient Sequence Number1